# SDR EISA99153

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 774001
- Condition: Illuminated
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR ILLUMINATES IN FLIGHT.  REMOVED AND REPLACED NR 4 SMOKE DETECTOR IAW MM CHAPTER 26-10.  NO DEFECTS NOTED.  (M)
